Aa
A
A
A
Close
Fibromyalgia Community
3.75k Members
Avatar universal

Lyrica

Hi I'm on lyrica 607 4ep pd
Or amorphous 4G pd
Dhc 20th pd
Thyroxine 10 g pd
I have asked my doctor to put me on top a max and he said I have to go back to pain clinic ,do they have the right to prescribe them for me ? I'm really getting desperate now ,depressed, anxiety, very self concise, hardly do or go anywhere now ,really hate myself, iv gone from a size 8 to a 14 in a year and a half, please say they can give me it
Kaz
1 Responses
1530171 tn?1448129593
Hey Kaz.
Yikes!
I know you're looking for relief, a break, a silver bullet...
Topamax is not necessarily the best option.
I hope you can put yourself together-you know what I mean-
and get this right.
You don't have too many chances to improve things in your life, so consider this one seriously.
Discuss with your treating doctor the possibility of tapering off Lyrica and switching to another drug which won't cause so much weight gain.
Also the Thyroxine may not be adequately regulating your thyroid and this could been a problem bigger than just weight gain all along!
All of your conditions and all of your suffering stem from somewhere, right?
What if your thyroid function has been under-regulated
since the start of your diagnosis?
Depression, Fatigue, weight gain, joint and muscle pains
are just some of the symptoms.
The ability to repair, maintain and heal at the cell level
is impaired to the degree of the low thyroid function, so the onset of serious disease is a natural consequence.
Cancer, heart disease, arthritis,  Fibromyalgia ...
According to Dr Lowe from the Fibromyalgia Research Institute, most Fibromyalgia patients are either hypothyroid or thyroid hormone resistant.
Have your FreeT3, Free T4 and Reverse T3 tested!
(You can also do on your own a thyroid function test:
Dr. Barnes Basal Temperature Test. Just look it up and follow the online instructions precisely).
Your thyroxine, may be too low, not effective or worse
very damaging (in the event you have high reverse T3 levels, since it is mainly T4, which in turn would be converting to reverse T3, thus lowering your bioavailable
T3 (free T3) further!
NHS unfortunately is not going to be very co-operative
in pursuing all this.
I can give you all the information in the world here to help you, but w/o follow through & action, there will be no results.
Don't you have any rich relatives? lol! You could ask for some financial contribution toward your health improvement.
Then you can go private and get all this done.
Another thing to rule out is adrenal fatigue, which is very likely in light of your chronic biological and mental stress.
Adrenal fatigue is not recognized by most doctors within
NHS and if they do, they still don't treat it as it is too time consuming, too complex and not in their protocols.
Best wishes,
Niko
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.